# SDR AWXA200600803

- Difficulty date: May 14, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 22,722 hours, 13,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING OVERNIGHT MAINTENANCE DISCOVERED FLOOR PATH EMERGENCY LIGHTS WERE INOPERATIVE FROM ROWS 18 TO 22.  MAINTENANCE REMOVED AND REPLACED INVERTER IAW MM 33-50.  OPERATIONAL CHECKS WERE GOOD.
